January 2, 2018 at 8:37 pm #1595
It’s always interesting to me when you learn or hear something and then see it the next day. A few weeks ago I was watching a video about the embryological origins of tissues. The guy specifically mentioned that those with bladder issues also tend to have larynx issues as if there are “water problems in one area (say bladder issues) then there are water problems in another (such as voice problems or dry throat).”
The next day I saw a new patient for plantar fasciitis. While we were talking she mentioned that she was just getting over a 10 day course of antibiotics for strep throat and she also had a bladder infection just before that! She hadn’t had a bladder infection since her college years (she’s currently 50). She also had plantar warts on both her kidney meridian and bladder meridian (one on each foot). That made this even more interesting. I knew she was having kidney/bladder issues and I was thinking electrolyte problems perhaps causing adrenal issues then resulting in the PF pain.
Anyway – first appointment I treated a lot of injuries and got the PF around 90% pain-free. No nutrients tested and no organs to work on. But the next week she came in with a case of laryngitis which she never had before. Her first visit was on Monday and she felt great until Wed/Thrs. Then Thrs/Fri the foot pain started to return and Saturday afternoon her voice just went away – a slight whisper at best. Now it was Monday again so she was w/o a voice for almost 48 hours.
Now, backtracking some, she was put on Paxil for anxiety 25 years ago and has stayed on it ever since. (Paxil really isn’t an anti-anxiety drug either.) She felt “jittery” if she ever went off of it. I found the Paxil to inhibit the kidney/bladder meridians by how they affected/altered her serotonin levels – that’s what those meds do. As we teach in the SHC protocol, KI/BL is linked with serotonin as a neurotransmitter (hence BL1 B&E point = SER). So the Paxil was causing SER problems and then kidney/bladder problems. This resulted in the plantar warts, the plantar fasciitis, and her “water” problems – resulting in the laryngitis. Now most likely from the treatment affecting her SER levels (positively), the dose she was on, which she was already toxic at, became even more of a problem and this resulted in the vocal cord problem about 5 days post-treatment. So I treated the CRs of the kidney and bladder with Paxil as well as the throat CRs (they’re the same as the parotid/TMJ) and thought I heard her voice get slightly better by the time I was done. She didn’t think so though. But the next morning she emailed me “I wanted to let you know that after pounding on my sternum during my trip home, I was able to speak, somewhat when I got home. This morning I had my voice back! I don’t understand it, but thank you!!!!!!!” That’s 7 exclamation marks, yeah 7. 🙂
So, there’s the link and how to integrate SHC into the whole-health picture. She’s been weaning off the Paxil (with the assistance of her MD) and doing great.
Hopefully you learned a lot reading this!
You must be logged in to reply to this topic.